| Model Number |
CLH-SC |
| Medical Device Problem Codes |
No Visual Prompts/Feedback (4021); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - address 1: (b)(6).E1 - address 2: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the halogen light source was unable to light the lamp.The issue was found during service / maintenance.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, d8, d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.